RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zakharevich, I S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:178
Abstract pages:498
Full texts:181
References:34

http://www.mathnet.ru/eng/person25836
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225526

Publications in Math-Net.Ru
1989
1. I. M. Gel'fand, I. S. Zakharevich, “Spectral theory of a pencil of skew-symmetric differential operators of third order on $S^1$”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  1–11  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 85–93  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020